Dermatology Expert Forum
Rash On Penis
About This Forum:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care. All questions will be answered by a medical professional.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Rash On Penis

Ok, I have had this rash on my penis for about a year now and it keeps getting worse.  I went to the doctor and he said it was Tinea Cruris and he said I just need to get Lamasil and apply it twice a day for about a week or two and it should go away. The problem is it hasn't gone away and it's been about 4 weeks and I have already gone through about 2 bottles of the stuff. The rash looks something like this http://www.dermis.net/doia/image.asp?zugr=d&lang=e&cd=16&nr=44&diagnr=607130 but it isn't on the head it is just on the top and it  has started to go around my penis.  I want to know what I should do to help get rid of this rash. Should I go back to the doctor? Get a different type of cream?
Related Discussions
242489_tn?1210500813
Rashes on the penis itself are usually not fungal (tinea.)  Try hydrocortisone 1% (OTC.)  If that doesn't get rid of it in a week, show a doctor.  But it's probably not very serious.

Best.

Dr. Rockoff
8 Comments
Blank
Avatar_n_tn
Also I forgot to mention that there is discoloration on the bottom part of my penis.
Blank
Avatar_n_tn
Bottom part of the head......there thats it.
Blank
Avatar_n_tn
I happen to have the same symptoms. They started sometime in dec 2000 and have been haunting me ever since. Numerous tests, Doctors and pills have failed to help me.

IMMEDIATELY after the act I felt a searing pain in my Scrotum (immediately after the ejaculation). Ever since I am experiencing burning pain in my scrotum and around my buttocks. The same tingling/tearing sensation is also felt between my legs just below the scrotum. The skin surrounding my testicles feels thick and sweaty. The scrotum always feels full. Infact one of the testicles always feels as if it is clinging on to the other one.

Earlier after ejaculation them the bag surrounding the testicles always feels empty. Now it always feels full.

Rashes have developed on my penis and it has also enlarged round the glands. It is red when it is erect. Does not itch.

I had visited numerous Doctors and underwent a number of tests including:

1. HIV (non-reactive)
2. VDRL ( " )

I visited several Doctors and they keep on saying this is nothing
*One of them said that it is just my mental frame of mind

* I conducted 3 vdrl test but all were
Non-Reactive
*Several drugs have been prescribed but I am yet to get any relief
* the drugs are
(a)
1. Penidure Injection LA24- One dose
2. Tab Resticlin 500 mg x 40
(1x4 daily for 10 days)
3. Polybion x10
(b)
1. Azithral 500 x10
(1 cap daily)
2. Beecosule 10
(1 cap daily)

(c)
1. Pyredirium x30
(1 x 2 daily)
2. Cystone x30
(1 Daily)

(d)
1. Aziwok 500 X 3
(1 cap daily)
2. Meftal spas x 10
(1 tab if there is pain)

(e)
1. Minicycline X 20
(1 X 2 Daily)
2. Cobadex Z X 10
(1 Cap Daily)
(f)
1. Powercef 1g

(g)
1. Powercef 1g

Recently again I visited another Doctor (may 21- 2001) who diagnosed me as suffering form ORCHITIS. He gave me an Injection which he did not disclose the name (but simply said it is from the USA) and told me that it will help cure my problem within 6 Months. He also prescribed DOXYPAL for my rashes.

Unfortunately the symptoms have prevailed and I am no nearer from being cured.

However the worst is that I think I may have infected my wife who recently gave birth to a son on 14/6/2001. Although it is too early to tell the baby is having some discharge from his eyes and some rashes are on his body. (YOU DON'T KNOW HOW TERRIFIED AND SHAMEFUL I FEEL).

2 days ago since I felt that the drugs were not working on me so I took another dose of Penidure Injection LA24- Three doses ( I thought that my symptoms may be Syphillis (syphilis)) However I feel worse. Going to the Hospital to visit my wife and child is an ordeal for me.

Again a week earlier I was advised by another doctor to undergo an HIV test and some Urinal test. Non-reactive reports were recieved. However he again prescribed some pills for me,

1. Flagyl 400mg daily X 3
2. Azithromicyn 250mg daily X 2
3. Disodium Hydrogen Citrate Syrup daily X 2
4. An ointment to apply ofor my rashes

After this course the pain on my scrotum seems to have subsided however the rashes on my penis have continued in full force. During erection especially the Penis is crimson red and swollen in the glands.


1. Is this Herpes?
2. Is there anyhope for a cure?
3. Should I take any further tests?
4. What were the results of your tests?
Blank
Avatar_n_tn
hi....my hubby had something similar to this that he thought was jock itch. after many bottles of creams etc. i finally convinced him that he was possibly giving himself a chemical burn from all the medications. He used some A & D ointment (primarily used for diaper rashes) and switched to ivory soap and unscented laundry soaps. His rash has not come back....so you tell me....perhaps all the chemicals we put on or in our bodies really do catch up with us. Just merely a suggestion, but worth a try when you get desperate enough. Also, I have 3 children and babies (especially newborns) get gunky eyes (use the erythromycin ointment they gave you at the hospital) and also they have rashes frequently (usually heat rash) possibly from being born in the summer and maybe dressing him too warmly. Also newborns have what is called "newborn acne" so depending on the age it could also be this.
Blank
Avatar_n_tn
Hi
Thanks for the suggestion. Is it possible to exchange notes with your Hubby. My email is

        ***@****

Thanks
Blank
Avatar_n_tn
Hey! i got a quick question....I have a skin condition where i get many on my back. I have some on my scrotum area and is it possible to have some on the head of my penis or shaft?
Anything i can do?


Joe
Blank
Avatar_n_tn
Hey! i got a quick question....I have a skin condition where i get many on my back. I have some on my scrotum area and is it possible to have some on the head of my penis or shaft?
Anything i can do?


Joe
Blank
Avatar_n_tn
A related discussion, Penis Problem was started.
Blank
Avatar_m_tn
A related discussion, itchy rash was started.
Blank
Avatar_n_tn
A related discussion, penis rash was started.
Blank
Avatar_n_tn
A related discussion, I have a rash on my penis head was started.
Blank
Avatar_n_tn
A related discussion, rash on head of penis? was started.
Blank
Avatar_m_tn
A related discussion, i dunno what it is? was started.
Blank
Continue discussion Blank
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank